Author(s): C. Jaya Subba Reddy, G. Venkata Bhaskara Rao

Email(s): cjsreddysvu@gmail.com

DOI: 10.5958/2349-2988.2017.00102.4   

Address: Dr. C. Jaya Subba Reddy, G. Venkata Bhaskara Rao
Department of Mathematics, Sri Venkateswara University, Tirupati-517502, Andhra Pradesh, India.
*Corresponding Author

Published In:   Volume - 9,      Issue - 4,     Year - 2017


ABSTRACT:
Let R be a non commutative 2, 3-torsion free prime ring and I be a non zero ideal of R. Let D(.,.):R×R?R be a symmetric left bi-derivation such that D(I,I)?I and d is a trace of D. If (i)[d(x),x]=0, for all x?I, (ii) [ d(x),x]?Z(R), for all x?I, then D=0. Suppose that there exists symmetric left bi-derivations D_1 (.,.):R×R?R and D_2 (.,.):R×R?R and B(.,.):R×R?R is a symmetric bi-additive mapping, such that (i) D_1 (d_2 (x),x)=0, for all x?I, (ii) d_1 (d_2 (x) )=f(x), for all x?I, where d_1 and d_2 are the traces of D_1 and D_2 respectively and f is trace of B, then either D_1=0 or D_2=0. If D acts as a left (resp. right) R-homomorphism on I, then D=0.


Cite this article:
C. Jaya Subba Reddy, G. Venkata Bhaskara Rao. Ideals and Symmetrc Left Bi-Derivations on Prime Rings. Research J. Science and Tech. 2017; 9(4): 601-604. doi: 10.5958/2349-2988.2017.00102.4


Recomonded Articles:

Author(s): Anagha Bhaskaran, K. Pramod, K.C. Ajithkumar , U.S. Jijith

DOI: 10.5958/2349-2988.2016.00023.1         Access: Closed Access Read More

Author(s): C. Jaya Subba Reddy, G. Venkata Bhaskara Rao

DOI: 10.5958/2349-2988.2017.00102.4         Access: Open Access Read More

Author(s): R. Balabhaskar, M. Hemalatha, U.S. Mahadeva Rao

DOI:         Access: Open Access Read More

Author(s): Dubey R.D., Ahmad A.R., Paroha S., Gupta R.K., Sahu P. K., Verma S., Daharwal S. J., Prasad Reddy S.L.N.

DOI:         Access: Open Access Read More

Author(s): Rajendra Jangde

DOI:         Access: Open Access Read More

Author(s): Bhavna Dwivedi, P. K. Mishra, S. K. Mishra

DOI:         Access: Open Access Read More

Author(s): Madhuri Gupta, Arvind Kalia

DOI: 10.5958/2349-2988.2017.00003.1         Access: Open Access Read More

Author(s): S. Ramya Sri

DOI: 10.5958/2349-2988.2019.00003.2         Access: Closed Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags